Publication detail

Representation of solutions of linear discrete systems with constant coefficients and pure delay

DIBLÍK, J. KHUSAINOV, D.

Original Title

Representation of solutions of linear discrete systems with constant coefficients and pure delay

English Title

Representation of solutions of linear discrete systems with constant coefficients and pure delay

Type

journal article

Language

en

Original Abstract

Representation of solutions of linear discrete systems with constant coefficients and pure delay is derived

English abstract

Representation of solutions of linear discrete systems with constant coefficients and pure delay is derived

Keywords

Representation of solutions, linear discrete systems with constant coefficients, pure delay

RIV year

2007

Released

06.01.2007

Pages from

1

Pages to

13

Pages count

13

BibTex


@article{BUT45331,
  author="Josef {Diblík} and Denys {Khusainov}",
  title="Representation of solutions of linear discrete systems with constant coefficients and pure delay",
  annote="Representation of solutions of linear discrete systems with constant coefficients and pure delay is derived",
  chapter="45331",
  journal="Advances in Difference Equations",
  number="4",
  volume="2006",
  year="2007",
  month="january",
  pages="1--13",
  type="journal article"
}